Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AmberLynn

This may be a silly question...

Recommended Posts

Hey guys, its Amber. I finished accutane and am going to start taz very cautiously in the next week. Here is my question... since the beginning of May, I have not had a single pimple, so I am assuming that means I am completely purged... Well, is there a chance that taz could make me break out and ruin my accutane clear skin? I am scared.... Please respond guys, I trust what you say, hahaha :D

Share this post


Link to post
Share on other sites

Hi Amber,

Amber, why start with Taz? Taz is one of the stronger retinoids yet, I believe even stronger than RetinA's highest concentration. You should avoid any complications and start up your post-Accutane regimen with a low RetinA .04%

That's how my derm started me off post-tane and kept me clear for 7 long years!

Share this post


Link to post
Share on other sites

tazorac was s*** for my skin... made it break out randomly in places where I never had acne

Share this post


Link to post
Share on other sites

K, not feeling too good about these responses... any more thoughts? Its .05 and the cream.

:(

Share this post


Link to post
Share on other sites

When I first got onto Taz, after my course ended in Feb, I had ZERO breakouts. In fact, even now, I only get the random zit during the week of my period, the kind that go away in one day. Nothing major.

Just go slow. Try using it every third night for awhile and then ramping it up to a frequency that your skin can handle. I use it every night (.1%) now, but I still tend to get dry (I live in the dry desert, but you being in IN w/more humidity you may not get too dry). I also still use the Cetaphil cream, and the combo seems to be keeping me clear.

The long and short of it: You shouldn't experience an IB after just coming off 'tane. I didn't, anyway.

Good luck, and congrats on ending your course! Here's to long-term good skin!

Share this post


Link to post
Share on other sites

Is there anyone else that started taz straight from coming off accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×